Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Headache, burning behind knees, elbow pain. Side effect of Concerta?

Hi i would like to know about side effects of taking 18mg daily of concerta , just started 2 weekes ago and originally had almost every symptom..those went away except the extreme headaches which seemed to increase and now am having burning behind both kness unless my legs are elevated. and one elbow has intense joint pain...have i just caught something or is this related to the meds. thank you
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HI, thanks for using healthcare magic

There are potential side effects with any medication. These are problems that can but may not occur with use of the particular tablet.

Concerta is associated with increased chance of headaches and migraines in some persons.
There is also a risk of myalgia (pain in muscles) and arthragia (joint pain). It is possible that this is the reason for the discomfort in your knees and elbow.

You can consider speaking or visiting your doctor who can determine whether the symptoms are related to your medication or if there is another cause.

I hope this helps
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor